# SDR QXEA0100410

- Difficulty date: March 13, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-NACELLE WHEEL WELL RIGHT HAND AT STATION 240.76 AFT DOOR ACTUATOR BRACKET IS CHAFED AND HAS RTV HANGING OFF.  REPAIRED IAW HORIZON AIR EA 9-54-283.
